| Model Number |
7132 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.00mm x 12mm emerge balloon catheter was advanced for dilation.However, during the procedure, the balloon broke.The device was removed intact from the patient.The procedure was completed successfully with no patient complications reported.
Additional Manufacturer Narrative
Date of event- used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
Additional Manufacturer Narrative
Updated b3: date of event from (b)(6) 2024 to (b)(6) 2024 device evaluated by mfr: returned product consisted of an emerge mr balloon catheter.A visual inspection revealed that at 41.6cm from the strain relief, the hypotube was separated.There were numerous hypotube kinks to the device.A microscopic inspection revealed no damage or irregularity.There were no fluids present to the device, and the balloon was tightly folded.Product analysis confirmed the reported break as there was separation to the device.
Additional Manufacturer Narrative
Updated b3: date of event from (b)(6) 2024 to (b)(6) 2024.
Event or Problem Description